# SDR HEEA0012644

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65011035
- Condition: Intermittent
- Location: Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH INDICATOR INTERMITTENT OPERATION.
